# SDR USAASB03182

- Difficulty date: October 15, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLT, EN ROUTE TO IAH, CREW RECEIVED A NOSE LANDING GEAR RED UNSAFE LIGHT WHEN GEAR WAS RETRACTED. CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND RECYCLED GEAR.  RECEIVED THREE GREEN LIGHTS WHEN GEAR WAS DOWN AND WHEN GEAR WAS BROUGHT UP THEY RECEIVED TEH NOSE LANDING GEAR RED UNSAFE LIGHT AGAIN.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOWN PROXIMITY SENSOR (S845) PER MM 32-51-51. SWUNG GEAR.  INDICATION CHECKS GOOD. (M)
